# SDR ASAA2015042611527

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 16,890 hours, 5,026 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LINE ON APU.  ACFT GROUNDED.
